2020 All-Alaska Medical Conference

The 2020 All-Alaska Medical Conference will be held Thursday, November 5 - Saturday, November 7 virtually. Attend from anywhere! 

The Alaska Academy of PAs will be utilizing Zoom for the 2020 Conference. Approximately 11 hours of CME will be offered over the course of three days. Lectures will be scheduled from 9am - 1pm daily. Stay tuned for an updated schedule!

Upcoming events

Schedule of Events

Thursday, November 5

 8:18am - 8:30am  Log into Zoom | Visit with Colleagues  
 8:30am - 8:45am  Welcome Address
AKAPA President Howard Chaitoff, PA-C
 
 8:45am - 9:45am

Speaker: Alan Swenson, MD
Topic: Carpal Tunnel 

1 CME 
 9:45am - 10:00am  15 Minute Break Break  
 10:00am - 10:45am Speaker: Brittany O'Steen, MD
Topic: Mammography Screening Guidelines
.75 CME 
10:45am – 10:50am  5 Minute Break 
 10:50am - 11:50am Speaker: Jennifer L. Gaudiani, MD, CEDS, FAED
Topic: Key Information about Eating Disorders for Alaska Primary Care Practitioners
CME 
 11:50am - 12:00pm 10 Minute Break   
 12:00pm - 1:00pm Speaker: Thomas McArthur, Pararescueman, PA-S
Topic: Pararescue in Alaska
1 CME 

Friday, November 6

8:30am - 9:00am  Log into Zoom | Visit with Colleagues  
9:00am - 10:00am

Speaker: Anne Zink, MD SOA Chief Medical Officer
Topic: COVID - 19

CME 
10:00 am – 10:10am10 Minute Break 
10:10am - 10:55am

Speaker:  Ellen Hodges, MD, YKHC Clinical Director
Topic: Rural Response to COVID 19

 .75 CME
10:55am - 11:00am 5 Minute Break  
11:00am - 11:45am

Speaker:  Theresa Bramel, PA-C
Topic: HIV/AIDS Update

.75 CME
11:45am - 12:00pm Sponsored Product Break with Bristol Meyer Squib   
12:00pm - 1:00pm Speaker: Gabriel M Garcia, PhD, MA, MPH
Topic: Health Equity
1 CME 

Saturday, November 7

8:30am - 9:00am  Log into Zoom | Visit with Colleagues  
9:00am - 10:00am   

Speaker:  Michael L. Powe, Vice President of Reimbursement & Professional Advocacy, AAPA | Tate Heuer, Vice President of Federal Affairs, AAPA | Christi Froiland, PA-C, ASMA Representative
Topic: Legislative Update

1 CME 
10:00am - 10:10am 10 Minute Break 
10:10am -10:55am   Speaker: Kari Bernard, PA-C, PhD
Topic: Clinician Mental Health in the Time of COVID-19
 .75 CME
10:55am - 11:05am 10 Minute Break  
11:05am - 11:50am Speaker: Maryann Foland, MD
Topic: Physicians Health Committee and chemical dependence
.75 CME 
11:50am - 12:00pm 10 Minute Break  
12:00pm - 1:00pm Speakers: DEA Tactical Diversion Squad Supervisor Thomas Olsen & Investigative Analyst Sam Curti
Topic: Prescription Drug Monitoring Program
1 CME 


Sponsorship Opportunities

Branded Snack Boxes 
Cure those mid-presentation cravings with a branded snack box sent to each registered attendee! Work with Gonzalez Marketing to create a custom snack box with custom branding!

  • Can be branded with your company logo
  • Can included a custom postcard promoting your products and services
  • Can customize the snacks within


Break Sponsor
This year we will have six (6) break sponsors that will be guaranteed a 10-minute speaking slot during the program. We encourage sponsors to have an engaging product or facility presentation along with an opportunity for attendees to learn more.  

Financial Contribution
During these unprecedented times, every little bit helps. If your company would like to support the organization now is the perfect time. All financial supporters will be recognized daily on visual slides playing on rotation throughout the program.

Door Prizes
The AKAPA will be conducting drawings throughout the program. We will be accepting door prizes from companies for this purpose.

Click here to sponsor!

Download sponsorship form here

If you are interested in joining the CME Conference Committee email info@akapa.org!


Advertise Here!

Advertise your business with a logo and direct link to your company's website here. Click here to learn more!

 email us

 Call or text Us

907-646-0588

 Visit Us

2804 West Northern Lights Blvd
Anchorage, AK 99517

© 2016 Alaska Academy of Physician Assistants "Alaska Academy of Physician Assistants" is a 501(c)6 non-profit organization. 

Powered by Wild Apricot Membership Software